# SDR EIA2007081

- Difficulty date: March 16, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 101,270 hours, 23,435 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT TOP CHORD ASSY AT LT WING IN FRONT OF SPOILER NR 5 & NR 6.  BEAM ASSY UPPER "T" CHORD REMOVED FROM WBL 285-WBL345.  FABRICATED AS PER SRM 51-40-04 FIG 3.  REPAIR CARRIED OUT PER B747 SRM 51-40-04 FIG 3.
